| Model Number |
86113 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter: prior to use on a patient, air leaked from the cuff.There was no patient involvement.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation and the reported event of a cut in the cuff was confirmed.An inflation/deflation test was performed and it was observed the cuff deflated immediately.A visual inspection was performed and it was observed the cuff is torn, the failure mode tear in cuff.Information has been added to the database and trends will continue to be monitored.Correction: (name, email).If information is provided in the future, a supplemental report will be issued.